# SDR 2002UALA00922

- Difficulty date: May 28, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 34,773 hours, 12,806 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 271N61191
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC SYSTEM QUANTITY DECREASED TO .14 WITH ASSOCIATED LOW SYSTEM PRESSURE WARNING AND LEFT ENGINE AND ACMP LOW PRESSURE WARNING.  LEFT MAIN GEAR DOWNLOCK HOSE RUPTURED.  REPLACED HOSE.
